| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a power (battery life w/ moisture) issue; moisture behind the display.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.There was no indication that the product caused or contributed to an adverse event.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(6) 2017 device evaluation: the device has been returned and evaluated by product analysis on (b)(6) 2017 with the following findings: a review of the black box showed an unusual fluctuation of voltage leading to a low battery warning, and the user had installed partially discharged batteries resulting in replace battery alarms.The pump was returned with moisture behind the display lens.A leak was found in the display lens.No moisture/corrosion was found in the battery compartment.The battery cap was not returned.The test battery cap was able to attach to the pump and power it on.The pump current draws were out of specifications.The battery life complaint was duplicated.The pump cover was removed to find moisture ingress on the continuous glucose monitoring module.